Facebook Pixel
EmpowHER Guest

why am i cramping and bleeding hevily 6 days after my period

By Anonymous September 26, 2013 - 12:41pm
Rate This

Add a Comment3 Comments


Hello Anonymous,

Have you recently had a Mirena IUD inserted? Cramping and extended menstrual bleeding are two side effects of this contraceptive device.



September 26, 2013 - 4:58pm
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

No iud im tied

September 27, 2013 - 7:59am
Guide (reply to Anonymous)

Hi Anonymous,

I think you should call your gynecologist.


September 27, 2013 - 5:01pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.